Journal article icon

Journal article

Discontinuous Galerkin Finite Element Approximation of Nonlinear Second-Order Elliptic and Hyperbolic Systems.

Abstract:

We develop the convergence analysis of discontinuous Galerkin finite element approximations to symmetric second-order quasi-linear elliptic and hyperbolic systems of partial differential equations in divergence form in a bounded spatial domain in ℝd, subject to mixed Dirichlet-Neumann boundary conditions. Optimal-order asymptotic bounds are derived on the discretization error in each case without requiring the global Lipschitz continuity or uniform monotonicity of the stress tensor. Instead, ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/06067119X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM J. Numerical Analysis
Volume:
45
Issue:
4
Pages:
1370-1397
Publication date:
2007
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:c01c0731-8c3d-43b9-a6d3-5ba1a00a2178
Source identifiers:
31203
Local pid:
pubs:31203

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP